Well behaved asymptotical convex functions
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), pp. 101-121.
@article{AIHPC_1989__S6__101_0,
     author = {Auslender, A. A. and Crouzeix, J. P.},
     title = {Well behaved asymptotical convex functions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {101--121},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     zbl = {0675.90070},
     mrnumber = {1204011},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__101_0/}
}
TY  - JOUR
AU  - Auslender, A. A.
AU  - Crouzeix, J. P.
TI  - Well behaved asymptotical convex functions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
DA  - 1989///
SP  - 101
EP  - 121
VL  - S6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__S6__101_0/
UR  - https://zbmath.org/?q=an%3A0675.90070
UR  - https://www.ams.org/mathscinet-getitem?mr=1204011
LA  - en
ID  - AIHPC_1989__S6__101_0
ER  - 
%0 Journal Article
%A Auslender, A. A.
%A Crouzeix, J. P.
%T Well behaved asymptotical convex functions
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 101-121
%V S6
%I Gauthier-Villars
%G en
%F AIHPC_1989__S6__101_0
Auslender, A. A.; Crouzeix, J. P. Well behaved asymptotical convex functions. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), pp. 101-121. http://www.numdam.org/item/AIHPC_1989__S6__101_0/

[1] H.P. Aubin and A. Cellina, Differential Inclusions, Springer Verlag,Berlin- Heidelberg (1981). | Zbl

[2] A. Auslender and J.-P. Crouzeix, "Global regularity theorems",to appear in Math. of Oper. Research. | MR | Zbl

[3] A. Brøndstedt and R.T. Rockafellar, "On the subdifferentiability of convex functions", Proceedings of the American Mathematical Society, 16 (1965) pp. 605-611. | MR | Zbl

[4] Y. Censor and A. Lent, "Optimization of "Log x" entropy over linear equality constraints", S.I.A.M. Journal Control & Optimization, Vol. 25 (1987) pp. 921-933. | Zbl

[5] Debreu "Least concave utility functions", Journal of Math. Economics, Vol.3 (1976 pp. 121-129. | MR | Zbl

[6] Kannai "Concavifiability of convex preferences", Journal of Math. Economics, Vol.4 (1977) pp. 1-56. | MR | Zbl

[7] P.J. Laurent, Approximation et optimisation, Hermann (1972). | MR | Zbl

[8] R.T. Rockafellar "Monotone operators and the proximal point algorithm", S.I.A.M. Journal on Control and Optimization 14 (1976) pp. 877-898. | MR | Zbl

[9] R.T. Rockafellar, Convex Analysis, Princeton University Press - Princeton, N.J. 1970 . | MR | Zbl